Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 43, NWS La Crosse, WI

June 20, 2007Taylor County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 20, 2007, 3:49 PM CDT for Taylor County, Wisconsin. It was in force for 71 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2007, 3:49 PM CDT (20:49 UTC)
Expired
Jun 20, 2007, 5:00 PM CDT
In force
71 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

County Taylor County, WI

The radar

The La Crosse radar (KARX), 174 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 4:57 PM CDTHAIL 0.885 N Medford, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 2:10 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.8 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2007-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2007-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1326 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 202049
SVRARX
WIC119-202200-
/O.NEW.KARX.SV.W.0043.070620T2049Z-070620T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
349 PM CDT WED JUN 20 2007

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN TAYLOR COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 500 PM CDT

* AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
  STORM WAS LOCATED NEAR CAMP FOREST SPRING...OR ABOUT 22 MILES NORTH
  OF MEDFORD...AND MOVING SOUTHEAST AT 75 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WESTBORO AND RIB LAKE AROUND 350 PM...
  HIGHWAY M AND JOE MARTIN ROAD AND WOOD LAKE AROUND 355 PM...
  GOODRICH AROUND 400 PM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4513 9005 4512 9019 4538 9078 4538 9005

$$

BROOKS
5 follow-up statements
000 
WWUS53 KARX 202056
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
354 PM CDT WED JUN 20 2007

WIC119-202200-
/O.CON.KARX.SV.W.0043.000000T0000Z-070620T2200Z/
TAYLOR WI-
354 PM CDT WED JUN 20 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHEASTERN TAYLOR COUNTY...

AT 352 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 7 MILES NORTH OF CAMP FOREST SPRING...OR
23 MILES NORTH OF MEDFORD...MOVING SOUTHEAST AT 40 MPH.

A FEW STRONG OR SEVERE STORMS WERE BEHIND THIS STORM AND WILL MOVE 
INTO THE WARNED AREA THROUGH 5 PM.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RIB LAKE AROUND 400 PM...
  WOOD LAKE AROUND 405 PM...
  HIGHWAY M AND JOE MARTIN ROAD AROUND 410 PM...
  GOODRICH AROUND 415 PM...

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4513 9005 4512 9019 4538 9078 4538 9005

$$

BROOKS
000 
WWUS53 KARX 202115
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
413 PM CDT WED JUN 20 2007

WIC119-202200-
/O.CON.KARX.SV.W.0043.000000T0000Z-070620T2200Z/
TAYLOR WI-
413 PM CDT WED JUN 20 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHEASTERN TAYLOR COUNTY...

AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR WOOD LAKE...OR 22 MILES NORTHEAST
OF MEDFORD...MOVING SOUTHEAST AT 40 MPH.

ANOTHER SEVERE STORM WAS LOCATED 7 MILES NORTH OF JUMP RIVER 
...MOVING TO THE SOUTHEAST AT 40 MPH.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4513 9005 4512 9019 4538 9078 4538 9005

$$

BROOKS
000 
WWUS53 KARX 202124
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
422 PM CDT WED JUN 20 2007

WIC119-202200-
/O.CON.KARX.SV.W.0043.000000T0000Z-070620T2200Z/
TAYLOR WI-
422 PM CDT WED JUN 20 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHEASTERN TAYLOR COUNTY...

AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 12 MILES NORTHWEST OF COUNTY ROADS D AND
N...OR 17 MILES EAST OF LADYSMITH...MOVING SOUTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  COUNTY ROADS D AND N AROUND 435 PM...
  THE MONDEAUX FLOWAGE AROUND 445 PM...
  WESTBORO AND NORTH TWIN LAKE AROUND 450 PM...
  RIB LAKE AND CHELSEA AROUND 455 PM...
  HIGHWAY M AND JOE MARTIN ROAD AND WOOD LAKE AROUND 500 PM...

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4513 9005 4512 9019 4538 9078 4538 9005

$$

BROOKS
000 
WWUS53 KARX 202148
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
448 PM CDT WED JUN 20 2007

WIC119-202200-
/O.CON.KARX.SV.W.0043.000000T0000Z-070620T2200Z/
TAYLOR WI-
448 PM CDT WED JUN 20 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHEASTERN TAYLOR COUNTY...

AT 447 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR THE MONDEAUX FLOWAGE...OR 12 MILES
NORTHWEST OF MEDFORD...MOVING SOUTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CHELSEA AND CAMP FOREST SPRING AROUND 455 PM...
  RIB LAKE AND HIGHWAY M AND JOE MARTIN ROAD AROUND 500 PM...

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4513 9005 4512 9019 4538 9078 4538 9005

$$

BROOKS
000 
WWUS53 KARX 202202
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
502 PM CDT WED JUN 20 2007

WIC119-202212-
/O.EXP.KARX.SV.W.0043.000000T0000Z-070620T2200Z/
TAYLOR WI-
502 PM CDT WED JUN 20 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TAYLOR COUNTY
EXPIRES AT 500 PM CDT...

THE STORM WHICH PROMPTED THIS WARNING HAS WEAKENED AND NO LONGER 
APPEARS CAPABLE OF PRODUCING SEVERE WEATHER...HOWEVER STRONG STORMS 
ARE STILL POSSIBLE ACROSS THE AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.

LAT...LON 4513 9005 4512 9019 4538 9078 4538 9005

$$

BROOKS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 2:30 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jun 20, 2:30 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
230 PM CDT WED JUN 20 2007

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT

FORECAST CONCERNS FOCUS ON THE PCPN CHANCES FOR TONIGHT INTO THE
WEEKEND.

A 500 MB SHORTWAVE TROUGH WILL SLIDE ACROSS THE NORTHERN GREAT LAKES
TONIGHT...MOVING INTO THE NEW ENGLAND STATES ON THU. THE
ACCOMPANYING SFC COLD FRONT WILL SINK SOUTHWARD ACROSS THE
REGION...LAYING UP FROM SOUTHERN MN INTO NORTHERN ILL AS IT BECOMES
PARALLEL TO THE UPPER LEVEL FLOW. WHERE THIS FRONT RESTS IS
PARAMOUNT...AS IT WILL BE A FOCUS FOR PCPN CHANCES OVER THE NEXT FEW
DAYS.

IN THE NEAR TERM...CU FIELD CONTINUES TO DEVELOP ALONG THE SFC
BOUNDARY THIS AFTERNOON...WITH SCATTERED SHOWERS AND STORMS ALREADY
OVER NORTHERN WI/UP OF MICH. STORM DEVELOPMENT SHOULD CONTINUE ALONG
THE BOUNDARY TO THE WEST OF THE CURRENT ACTIVITY...GRADUALLY SINKING
SOUTH ACROSS SOUTHERN MN AND CENTRAL WI THIS EVENING. THERE WILL BE
THE POTENTIAL FOR SOME SEVERE WEATHER THIS EVENING. SEE THE LATEST
HWOARX FOR MORE INFORMATION ON THIS.

FOR THU A 500 MB SHORTWAVE WILL MOVE ACROSS THE NORTHERN
PLAINS...DROPPING DOWN ACROSS THE UPPER MISSISSIPPI RIVER VALLEY
THAT AFTERNOON/EVENING. MOISTURE WILL CONTINUE TO RIDE UP AND OVER
THAT NEARLY STATIONARY SFC FRONT...WITH MLCAPE/S ALONG AND NORTH OF
THE FRONT OF 2500-3000 J/KG. SHEAR VALUES OF 20-30 KTS IN THE 0-3 KM
LAYER...AND NEAR 40 KTS IN THE 0-6 KM LAYER...ARE EXPECTED. THIS
SHOULD LEAD TO FURTHER STORM INITIATION IN THE AFTERNOON AND
EVENING...ALTHOUGH THERE MAY VERY WELL BE LINGERING PRECIPITATION
FROM OVERNIGHT CONVECTION FOR THU MORNING. THERE WILL BE A SEVERE
POTENTIAL TOO...MORE ALONG AND SOUTH OF THE FRONT. OVERNIGHT...THE
INFLUENCE OF THE LOW LEVEL JET AND 850 MB MOISTURE TRANSPORT SHOULD
LEAD TO FURTHER BLOSSOMING OF SHOWERS/STORMS ACROSS PARTS OF THE
REGION...ALTHOUGH WHERE THIS IS EXACTLY IS IN QUESTION. THE GFS
WOULD PLACE A POTENTIAL MCS OVER EASTERN IOWA...WHILE THE NAM WOULD
SHIFT THE BETTER CHANCES NORTHEAST INTO SOUTHERN WI/NORTHERN ILL.
THE 09Z SREF FAVORS THE GFS. WILL LEAN TOWARD THE GFS FOR
NOW...BUT CONFIDENCE ISN/T PARTICULARLY HIGH. WITH THE GOOD MOISTURE
RETURN...PW/S APPROACHING 2 INCHES IN SOME LOCALES...AND TRAINING
STORMS WITH THE MCS...SOME HEAVIER RAIN WOULD BE POSSIBLE. AGAIN
THOUGH...WHERE THIS DEVELOPMENT OCCURS IS STILL UNCERTAIN.

THE FRONT WILL SAG SLOWLY SOUTH ON FRIDAY/FRI NIGHT...PLACING THE
FOCUS FOR PCPN CHANCES ACROSS IOWA AND NORTHERN ILL. AGAIN
THOUGH...DIFFERENCES WITH THE MODELS WITH RESPECT TO WHERE THIS
FRONT WILL LIE...WITH THE NAM FARTHER NORTH...BRINGING THE SOUTHERN
1/2 OF THE FORECAST AREA UNDER THE RAIN THREAT. THE 09Z SREF
CONTINUES TO SUPPORT THE GFS THOUGH...AND WILL KEEP SIDING TOWARD
IT. STILL...WITH SOME UNCERTAINTY...WILL KEEP PCPN CHANCES...MOSTLY
ACROSS THE SOUTHERN 1/2. HEFTY PW/S NEAR 2 INCHES WILL
CONTINUE...AND SO WILL THE POTENTIAL FOR SOME HEAVY RAINS. IN
ADDITION...INSTABILITY AND WIND SHEAR AROUND AND SOUTH OF THE FRONT
WOULD SUPPORT THE POTENTIAL FOR SEVERE WEATHER.

FOR SAT...NOT MUCH MOVEMENT EITHERWAY WITH THE FRONT...SO PERSISTENT
CHANCES ALONG THE FRONT AND TO THE SOUTH.

ALL IN ALL...SOME WET AND STORMY WEATHER LOOKS ON TAP FOR PORTIONS
OF THE REGION...WITH AGAIN...THE FRONT SERVING AS THE FOCUS FOR THE
BEST CHANCES. THERE IS SOME UNCERTAINTY WITH WHERE THIS FRONT WILL
LAY UP...AND HOW FAR SOUTH IT WILL SAG. BEST PCPN CHANCES LOCALLY
FOR THU-FRI WILL BE ACROSS THE SOUTHERN 1/2...ALTHOUGH THESE CHANCES
COULD SHIFT EVEN FARTHER SOUTH IF THE GFS/SREF SOLUTIONS COME TO
PASS. WHERE THE PRECIPITATION SETS UP...THERE IS POTENTIAL FOR SOME
HEAVY RAINS...ALONG WITH SOME SEVERE WEATHER.

.LONG TERM...SUNDAY THROUGH WEDNESDAY

THE TREND IN THE EXTENDED IS TO CONTINUE TO BUILD THE 500 MB RIDGE
ACROSS THE REGION...WITH A SHORTWAVE TROUGH WORKING ACROSS THE TOP
OF THE RIDGE TUES NIGHT/WED. AT THE SFC...THE RIDGE WILL KEEP A COLD
FRONT ASSOCIATED WITH THE 500 MB SHORTWAVE AT BAY FOR A FEW
DAYS...WITH A WARM FRONT ACROSS NORTHERN PORTIONS OF MN/WI. WARM AND
HUMID DAYS FOR SUN/MON/TUE LOOK ON TAP. BOTH THE ECMWF AND GFS WANT
TO PUSH THIS FRONT INTO THE REGION TUES NIGHT/WED...WHICH WOULD
BRING THE THREAT FOR SHOWERS/STORMS. ON A SIMILAR SET UP LAST
WEEK...THE RIDGE HUNG ON LONGER THAN THE MODELS FIRST
INDICATED...AND THE MODELS ARE TRENDING SLOWER WITH THE BREAK DOWN
OF THE UPPER LEVEL RIDGE OVER THEIR PAST FEW RUNS. WILL LEAN TOWARD
THE CONSENSUS SOLUTION FOR THE MOMENT...BUT WOULD NOT BE SURPRISED
IF THE RIDGE HOLDS ON FOR A DAY LONGER THAN CURRENT DEPICTED.

&&

.AVIATION...

DETAILS IN EXACT TIMING AND LOCATION OF EXPECTED CONVECTION NEXT 24
HOURS COMPLICATE IMPACT ON AVIATION. BETTER RISK OF THUNDERSTORMS
WILL BE ALONG BOUNDARY DROPPING SOUTH THROUGH MINNESOTA AND
WISCONSIN LATE TODAY AND THIS EVENING. AM BANKING THAT THIS
CONVECTION WILL SETTLE INTO REGION BY EARLY EVENING...DISSIPATING TO
SCATTERED SHOWER ACTIVITY WELL INTO THE OVERNIGHT BEFORE DISSIPATING
ALL TOGETHER. DUE TO UNCERTAINTIES DID NOT INTRODUCE EXACT MVFR
TIMING FOR ANY STORMS YET BUT WILL BE MONITORED FOR SHORT FUSED
UPDATES.

COMPLEX OF STORMS COULD MATERIALIZE OVERNIGHT WEST OF FORECAST AREA
AS WELL WHICH COULD IMPACT TAF SITES EARLY THURSDAY MORNING. AGAIN
CONFIDENCE NOT HIGH ENOUGH TO INCLUDE AT THIS TIME.

&&

SHEA

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

RIECK
Hazardous weather outlook, Jun 20, 12:06 PM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1206 PM CDT WED JUN 20 2007

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-211100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
1206 PM CDT WED JUN 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT MOVING THROUGH CENTRAL MINNESOTA AND NORTHERN WISCONSIN
TODAY MAY HELP TRIGGER THUNDERSTORMS THIS AFTERNOON AS IT MOVES
SOUTHWARD. IF ENOUGH INSTABILITY DEVELOPS...STORMS MAY INITIALLY
FORM ALONG AND NORTH OF INTERSTATE 94 BUT MAY BUILD BACK TO THE WEST
OR ACTUALLY DEVELOP ACROSS SOUTHERN MINNESOTA TOWARDS EVENING. THE
MAIN SEVERE WEATHER THREATS WOULD BE DAMAGING WINDS AND LARGE HAIL.

TIMING STILL LOOKS ON TRACK FOR INITIAL DEVELOPMENT AROUND MID
AFTERNOON FROM CENTRAL MINNESOTA INTO NORTH CENTRAL WISCONSIN AND
THEN SPREAD SOUTHEAST IN TIME. STORMS COULD AFFECT AREAS CLOSER TO
INTERSTATE 90 BY LATE IN THE AFTERNOON OR DURING THE EARLY EVENING
HOURS WITH OTHER AREAS ACROSS NORTHEAST IOWA AND SOUTHWEST WISCONSIN
MORE LIKELY TO SEE ANY STORMS DURING THE EVENING BEFORE STORMS RACE
TO THE SOUTHEAST.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE DURING THE EARLY MORNING HOURS
OF THURSDAY AS ANOTHER THUNDERSTORM COMPLEX MOVES EAST THROUGH THE
REGION. A FEW OF THESE THUNDERSTORMS COULD ALSO PRODUCE SEVERE
WEATHER INCLUDING REPORTS OF DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE FRONT WILL LINGER ACROSS THE AREA THROUGH FRIDAY NIGHT.
SEVERAL THUNDERSTORM COMPLEXES ARE EXPECTED TO DEVELOP ACROSS THE
DAKOTAS AND THEN MOVE EAST THROUGH THE REGION. THESE THUNDERSTORMS
WILL HAVE THE POTENTIAL OF BEING SEVERE BUT EXACT TRACK AND TIMING
WILL BE DIFFICULT TO NARROW DOWN INITIALLY. CHECK OUR OUTLOOKS
CLOSELY OVER THE NEXT FEW DAYS DURING THIS ACTIVE PATTERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
SPOTTERS MAY ALSO BE NEEDED FROM TIME TO TIME FROM LATE TONIGHT
THROUGH FRIDAY NIGHT.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

SHEA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 6:43 PM CDTSevere Thunderstorm WarningARXTaylor77 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.